# SDR DALA2014102205731

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 49,738 hours, 20,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS OUT . MAINTENANCE REMOVED AND INSTALLED NEW BATTERY PACK FOR EMERGENCY SEAT LIGHTS IAW AMM 33-51-06. OPS CHECKED GOOD.
